# SDR SWAA043062

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 47,490 hours, 47,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 65458712
- Part serial: BNW362
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SERVICE DOOR LOWER FRAME AT AFT INBOARD LOWER STOP CRACKED.  REMOVED AND REPLACED SERVICE DOOR PER MM.
